Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 705609, 11 pages
http://dx.doi.org/10.1155/2014/705609
Research Article

New Approach on Robust and Reliable Decentralized Tracking Control for Fuzzy Interconnected Systems with Time-Varying Delay

School of Information Science and Engineering, Northeastern University, Shenyang 110819, China

Received 22 August 2013; Accepted 20 October 2013; Published 5 February 2014

Academic Editors: L. Guo, A. C. Lee, and C. Lu

Copyright © 2014 Xinrui Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinrui Liu, Qiuye Sun, and Xinming Hou, “New Approach on Robust and Reliable Decentralized Tracking Control for Fuzzy Interconnected Systems with Time-Varying Delay,” ISRN Applied Mathematics, vol. 2014, Article ID 705609, 11 pages, 2014. doi:10.1155/2014/705609